Toni - Re: bowel obstructions

From: Kay Moran (
Mon Jun 12 11:01:57 2000

Dear Toni...

It's Kay in WI again.

Pain anywhere in the abdomen, with bloating & cramping, can indicate partial bowel obstruction. Vomiting usually doesn't start until the obstruction is complete.

Does your doctor know how much Senekot you're taking? I think he will tell you that it isn't necessary for your bowels to move every day & that sometimes too much Senekot can cause bloating & cramping.

Just yesterday, Helen posted a message about low residue diets for abdominal problems. Talk to your doctor about seeing a nutritionist.

We all need all the help we can get. Insist on it.

Good Luck

Kay in WI

>----- Original Message -----
From: "toni welsh" <> To: "Multiple recipients of list ADHESIONS" <> Sent: Monday, June 12, 2000 7:53 AM Subject: bowel obstructions

> When you talk about the abdomenal pain in the area above the nave, but
> there is no vomiting, is there still a cnance of your bowel being
> blocked in some way?
> I have not had a bowel movement normally without 6 senekot and it hurts
> and cramps me terrible, but my bowels have to move. Even my husband has
> noticed my belly, and I am still 95 lbs, has started to swell but not
> alot. It does scare me, and we noticed for about two weeks now, but the
> bowels still are moving with senekot, not yet this morning, but it is
> cramping me alot. I hate taking so much at one time. The drs said to
> me you can still have a kink or blockage in your bowel, and it will
> still move.
> I have been in alot more pain, it is getting hard to even pick something
> off the floor. Feels like the abdomen inside is tighting up and
> constricting me more. This is awfully discouraging.
> Toni

Enter keywords:
Returns per screen: Require all keywords: